# SDR DALA2023101808599

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 98,602 hours, 45,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0659 3L DOOR KNUCKLE BUSTER DOES NOT FULLY EXTEND ON DOOR ARM. CORRECTIVE ACTION: FOUND DOOR TO ARM PROPERLY. KNUCKLE BUSTER EXTENDS REF B757 AMM 52-11. (4582936)
